# SDR SWAA2018062523034

- Difficulty date: June 21, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 56,913 hours, 27,019 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tab
- Part number: 113A7200
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DEFLECTOR BEAM RAY GUN AT INBOARD FLAP BROKEN TAB WHERE SERRATED PLATES ATTACH.  REPAIRED TAB PER SRM.
